# SDR SWIA200211538

- Difficulty date: December 2, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 23,185 hours, 20,396 cycles
- Engine: Ge CF343B1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S HEADING 5-10 DEGREES OFF FROM COMPASS AND FIRST OFFICER'S.  RECEIVED SEVERAL EFIS COMP MON CAUTION MESSAGES.  PERFORMED QRH PROCEDURE AND RETURNED TO SLC.  REMOVED AND REPLACED LT FLUX DETECTOR UNIT IAW MM 34-21-04.  DEGAUSSED WINGS AND LANDING GEAR.  OPS CHECK OF HEADING SYSTEM GOOD.
